Volume 32, Number 5
Previous Issue Next Issue

Tian Luan, Fuming Ma & Minghui Liu

10.4208/jcm.1403-m4404

J. Comp. Math., 32 (2014), pp. 491-506.

Preview Full PDF 31 1088 Abstract

Malte Braack & Piotr Boguslaw Mucha

10.4208/jcm.1405-m4347

J. Comp. Math., 32 (2014), pp. 507-521.

Preview Full PDF 35 1322 Abstract

Shaohong Du & Xiaoping Xie

10.4208/jcm.1403-FE4

J. Comp. Math., 32 (2014), pp. 522-546.

Preview Full PDF 29 1135 Abstract

Hongru Xu, Kekun Huang, Shuilian Xie & Zhe Sun

10.4208/jcm.1403-m4256

J. Comp. Math., 32 (2014), pp. 547-559.

Preview Full PDF 30 1123 Abstract

Houde Han & Chunxiong Zheng

10.4208/jcm.1405-m4293

J. Comp. Math., 32 (2014), pp. 560-578.

Preview Full PDF 30 1081 Abstract

Tangjie Lv & Tie Zhou

10.4208/jcm.1403-m4433

J. Comp. Math., 32 (2014), pp. 579-600.

Preview Full PDF 32 1139 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard